# SDR QXEA2011032800254

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 9,831 hours, 10,714 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85517022005
- Part serial: 0077
- Condition: Failed
- Location: Left
- Part time: 9,831 hours, 10,714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION LIGHT WHILE BOOTS CYCLING.  LT INBD TAIL INDICATOR LIGHT FLICKERED OFF AND ON AND DE-ICE PRESSURE DROPPED TO 16 PSI.  FOLLOWED CHECK LIST,  RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  INSPECTED LT INBD L/E 331AL FOUND TORN AND EMBEDDED WITH WATER.  R & R L/E 331AL IAW AMM TASK 55-13-00-000/400-801. OPS TEST GOOD. AT MX CONTROL REQUEST R & R DDB NR6 IAW AMM TASK 30-11-16-000/400-801. C/W FUNCTION TEST OF DEICE SYS.  INSPECTED ALL L/E BOOTS AND DRAIN AIR HOSE OF L/E 331AL FOR ANY RESIDUAL WATER.  NO FUTHER DEFECTS NOTED.  RETURNED TO SERVICE.
